RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 37, Issue 5  


Quasivarieties of groups having no coverings
A. I. Budkin
609
Groups of automorphisms of finitely presented quasigroups
G. V. Timofeenko, M. M. Glukhov
617
$L$-homomorphisms of locally solvable, torsion-free groups
S. G. Ivanov
627
Real Hilbert algebras
S. Kilambi
636
Elements of order 2 in a free centrally solvable group
Yu. V. Kuz'min
643
Subalgebras of free colored Lie superalgebras
A. A. Mikhalev
653
Invertibility of nonautonomous linear difference operators in the space of bounded functions on $\mathbf Z$
V. E. Slyusarchuk
662
Differentiation of the integrals of equimeasurable functions
A. M. Stokolos
667
Landau inequality for function of several variables
V. G. Timofeev
676
Inverse problem for integral operators
V. A. Yurko
690
Regularity of boundary points for degenerate quasilinear second-order elliptic equations
Yu. A. Abilov
702
Cases of the limit point and the limit circle
K. A. Mirzoev
712
Differential equation for nonconvex attainment sets
A. I. Panasyuk
717
Nonlocal boundary problems for certain systems of equations
V. K. Romanko
727
Feynman integral in the phase space and symbols of infinite-dimensional pseudodifferential operators
A. Yu. Khrennikov
734
Compactness of $\gamma$-summing operators
Yu. N. Vladimirskii
743
Congruence of isometric smooth surfaces with similar indicatrices of normal curvature in Euclidean space
V. S. Kim
751
Characterization of barrelled, $d$-barrelled, and $m\sigma$-barrelled spaces of continuous functions
I. I. Perepechai
758
Remarks on the metrization theorem of a linear topological space
D. N. Zarnadze
763
Foundation hypothesis for polyhedra
M. A. Shtan'ko
774
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019